MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-M (MURINE MONOCLONAL) GAMMA-CLONE; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-M (MURINE MONOCLONAL) GAMMA-CLONE; BLOOD GROUPING REAGENT
Catalog Number 0004802
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 05oct2017 and 10oct2017 which performed as expected.
 
Event or Problem Description
On 03oct2017, it was determined that a (b)(6) customer report received on 11sep2017 of an unexpected positive result when using anti-m (murine monoclonal) gamma-clone by manual test tube method, was reportable.

Brand Name
ANTI-M (MURINE MONOCLONAL) GAMMA-CLONE
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6988138
Report Number1034569-2017-00291
Device Sequence Number1549570
Product Code KSZ
UDI-Device Identifier10888234000464
UDI-Public10888234000464
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
102135
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date10/12/2018
Device Catalogue Number0004802
Device Lot Number993017
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2017
Initial Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR